Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diminishing energy level, tired after exercising. Have anemia. Taking multivitamin and iron. Breastfeeding

My energy level seems to be deminishing day by day. I get at least 8 hours of sleep, I exercise throughout the week, but often get tired after about an hour and a half, I eat moderately healthy. I m 5 0ft 135lb. I have been diagnosed with anemia and I take a multivitamin and iron because I m nursing. It just seems nothing seems to be helping me.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Greetings from

I am Dr Sourav Chakraborty and i will help you with your query.

I have gone through your case scenario diligently and i do believe during this period of increased demand you are suffering nutrition deficiencies and need supplements . I would recommend a proper diet plan apart from your prescribed medications and supplements . Try to have more green leafy vegetables and adequate proteins . If possible you can increase the period of your rest . Anemia will be corrected within a period of two to three months for you. Mean while you can follow a proper diet to prevent such discomfort in dutre .

Hope i have been able to help .

Take care
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor